# SDR SWAA041725

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 69,624 hours, 76,673 cycles
- System (JASC): 5751 · Ailerons
- Part: Pcu
- Part number: 654476116
- Part serial: 3557
- Condition: Leaking
- Location: Lt Wheel Well
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE PLAY IN THE AILERONS.  REMOVED AND REPLACED A-SYSTEM AILERON PCU PER MM.
